Wednesday, May 5, 2010


I have had a whopping headache for the pasrt 3 days i think its coffee withdrawal somehow. I am not feeling 100% at all. If not crying quite a bit. Sleeping a lil and now im a lil dizzy but ok.

I have had a really bad time dealing with pyschosis and I am thinking that perhaps the other medication will offer me a better quality of life. This i have my doubts about though. So Im in a bit of a bind here. I dont want to check in but I may have to. Its a dark place at times but everyone in there wants to get well and needs care. I on the other hand have made my home my prison in a way. Not a good thing but its not a bad thing either.

I have been wearing a lot of colour these past few months perhaps i should go back to black? Yeah cause that will cheer me up ll nice and dandy. All that dark shades... suit me though,i can say that.

which side of the mushroom should i eat?


No comments:

Post a Comment